Pulmonary Hypertension Association

Barbara Thompson

Netiquette/Terms of Use | Privacy Policy | Discussion Board Home | Discussion Board
Email the Board Administrator | Archives | Acronym Decoder | PHA Home
PHA Discussion Board  
RE: tracleer withdrawal symptoms? Back | Help
 Posted by jstone78 on 7/7/2013 2:07:24 AM (398 views)
 You are not logged In  Login PHA Discussion Board | PHA Discussion Board Home
 In reply to tracleer withdrawal symptoms? posted by carole13 on 7/6/2013 10:05:35 AM (475 views) 

Yeah, Ive gone a day or two without taking it, by mistake... and havent had any significant problems.
Youll be fine.
If you are in the los Angeles area, ill share!

jstone78's signature:

DX 7/11
Los Angeles Area
Ambition study: Adcirca and/or Letairis (exited 3/12)
Adcirca, Tracleer and Tyvaso
digoxin


 Current Thread

NT = No Text    PIC = Picture    URL = Includes link    OT = Off-Topic    DEL = Deleted

Return to PHA Discussion Board
Return to PHA discussion Board Home

PHA Home | Search PHA | Newly Diagnosed | Find a Doctor | About PH | Patient-to-Patient Helpline
PH Kids | Support Groups | Insurance Resources | Research
Conference | Survival Guide | Acronym Decoder
Email the Board Administrator